On the Transfer of Generalized Functions by an Evolution Flow
Abstract
We investigate properties of a solution of a stochastic differential equation with interaction and their dependence on a space variable. It is shown that x(u,t)−u belongs to S under certain conditions imposed on the coefficients, and, furthermore, it depends continuously on the initial measure as an element of S. We also study the problem of the existence of a solution of the equation governed by a generalized function.Downloads
Published
25.08.2005
Issue
Section
Research articles
How to Cite
Karlikova, M. P. “On the Transfer of Generalized Functions by an Evolution Flow”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 8, Aug. 2005, pp. 1020 – 1029, https://umj.imath.kiev.ua/index.php/umj/article/view/3662.